To cite circglmbayes in publications use:

Mulder K, Klugkist I (2017). “Bayesian estimation and hypothesis tests for a circular Generalized Linear Model.” Journal of Mathematical Psychology, 80, 4–14. doi: 10.1016/j.jmp.2017.07.001.

Corresponding BibTeX entry:

  @Article{,
    title = {Bayesian estimation and hypothesis tests for a circular
      Generalized Linear Model},
    author = {Kees Mulder and Irene Klugkist},
    journal = {Journal of Mathematical Psychology},
    year = {2017},
    volume = {80},
    pages = {4--14},
    doi = {10.1016/j.jmp.2017.07.001},
    encoding = {UTF-8},
  }